# SDR JKWS1205

- Difficulty date: August 20, 2005
- Submitted: December 20, 2005
- Operation: General aviation
- Aircraft: N441DD
- Make and model: Cessna 441
- Aircraft serial: 4410341
- Aircraft time: 2,600 hours, 2,800 cycles
- Engine: Alidsg TPE331201A
- Engine time: 2,600 hours, 2,800 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Hose
- Part number: AE7013002H0194
- Condition: Leaking
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

THE ENGINE OIL LINE SUPPLYING OIL TO THE OIL COOLER BEGAN TO LEAK RAPIDLY IN-FLIGHT.  OIL PRESSURE WAS LOST, THE ENGINE WAS SHUTDOWN AND AN UNSCHEDULED LANDING WAS ACCOMPLISHED WITHOUT DAMAGE.  INSPECTION REVEALED THAT THE LOSS WAS FROM THE P/N AE7013002H0194 OIL HOSE, THE INTERNAL LINING APPEARED TO HAVE BEEN SOFTENED AND RIPPED SUCH AS POSSIBLY A COMPOUND THAT WAS NOT COMPATIBLE WITH THE 2380 ENGINE OIL.  FAILURE OCCURRED.
